Discussiones Mathematicae General Algebra and Applications 21(1) (2001) 31-46
doi: 10.7151/dmgaa.1025

[BIBTex] [PDF] [PS]

CANTOR EXTENSION OF A HALF LINEARLY CYCLICALLY ORDERED GROUP

Stefan Cernák

Department of Mathematics, Faculty of Civil Engineering, Technical University,
Vysokoskolská 4, SK-042 02 Kosice, Slovakia

e-mail: svfkm@tuke.sk

Abstract

Convergent and fundamental sequences are studied in a half linearly cyclically ordered group G with the abelian increasing part. The main result is the construction of the Cantor extension of G.

Keywords: convergent sequence, fundamental sequence, C-complete half lc-group, Cantor extension of a half lc-group.

2000 Mathematics Subject Classification: Primary 06F15; Secondary 20F60.

References

[1] S. Cernák, Cantor extension of an abelian cyclically ordered group, Math. Slovaca 39 (1989), 31-41.
[2] C.J. Everett, Sequence completion of lattice moduls, Duke Math. J. 11 (1944), 109-119.
[3] M. Giraudet and F. Lucas, Groupe a moitié ordonnés, Fund. Math. 139 (1991), 75-89.
[4] J. Jakubík and G. Pringerová, Representations of cyclically ordered groups, Casopis pest. Mat. 113 (1988), 184-196.
[5] J. Jakubík and G. Pringerová, Radical classes of cyclically ordered groups, Math. Slovaca 38 (1988), 255-268.
[6] J. Jakubík, On half lattice ordered groups, Czechoslovak Math. J. 46 (1996), 745-767.
[7] J. Jakubík, Lexicographic products of half linearly ordered groups, Czechoslovak Math. J. 51 (2001), 127-138.
[8] J. Jakubík, On half cyclically ordered groups, Czechoslovak Math. J. (toappear).
[9] V. Novák, Cuts in cyclically ordered sets, Czechoslovak Math. J. 34 (1984), 322-333.
[10] V. Novák and M. Novotný, On representations of cyclically ordered sets, Czechoslovak Math. J. 39 (1989), 127-132.
[11] A. Quilot, Cyclic orders, European J. Combin. 10 (1989), 477-488.
[12] L. Rieger, On ordered and cyclically ordered groups I., II.,III., Vestník Král. Ceske spol. Nauk (Czech) 1946, 1-31; 1947, 1-33; 1948, 1-26.
[13] S. Świerczkowski, On cyclically ordered groups, Fund. Math. 47 (1959), 161-166.
[14] D.R. Ton, Torsion classes and torsion prime selectors of hl-groups, Math. Slovaca 50 (2000), 31-40.

Received 7 June 1999
Revised 30 April 1996